Israel Journal of Mathematics

, Volume 88, Issue 1, pp 237–251

On multiplicities for SL(n)

  • Don Blasius
Article

DOI: 10.1007/BF02937513

Cite this article as:
Blasius, D. Israel J. Math. (1994) 88: 237. doi:10.1007/BF02937513

Abstract

We use the strong Artin conjecture for Galois extensions of Heisenberg type to show that a cuspidal automorphic representation of SL(N)/F, forF a number field andN>2, can occur with multiplicity greater than one. We also exhibit two cuspidalL-packets (forF=Q andN prime) which are locally isomorphic for primesp different fromN, but which are disjoint atN, i.e. thatL-packets are not rigid.

Copyright information

© Hebrew University 1994

Authors and Affiliations

  • Don Blasius
    • 1
  1. 1.Department of MathematicsUniversity of California Los AngelesLos AngelesUSA

Personalised recommendations